# SDR DALA2016060604367

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 9,613 hours, 3,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEATS C1 AND C2 IS MISSING EMERGENCY EXIT LIGHTS. MAINTENANCE REINSTALLED EMERGENCY LIGHT ESCAPE PATH LIGHTS AT ROW 1 & 2 CD.  OPS CHECKS OK IAW AMM 33-51.
